# SDR SWIA2018010345397

- Difficulty date: December 3, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 40,153 hours, 33,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY AFT SIDE OF FS621 BLKHD, VERTICAL STIFFENER CHAFED BL0 APPROX WL136. (C-CHECK) RO: 12/31/2018 AFT EQUIPMENT BAY, AFT SIDE OF FS621 BULKHEAD, VERTICAL "Z" STIFFENER AT BL 0 WL 136 BLENDED IAW REO.
